ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2009 , Volume 1 , Issue 3

Special Issue on New Trends in the Hamilton-Jacobi Theory

Select all articles

Export/Reference:

Preface
Manuel de León, Juan C. Marrero and David Martin de Diego
2009, 1(3): i-i doi: 10.3934/jgm.2009.1.3i +[Abstract](756) +[PDF](27.2KB)
Cauchy problems for stationary Hamilton-Jacobi equations under mild regularity assumptions
Olga Bernardi, Franco Cardin and Antonio Siconolfi
2009, 1(3): 271-294 doi: 10.3934/jgm.2009.1.271 +[Abstract](828) +[PDF](310.7KB)
The stochastic Hamilton-Jacobi equation
Joan-Andreu Lázaro-Camí and Juan-Pablo Ortega
2009, 1(3): 295-315 doi: 10.3934/jgm.2009.1.295 +[Abstract](982) +[PDF](275.4KB)
The Hamilton-Jacobi theory and the analogy between classical and quantum mechanics
Giuseppe Marmo, Giuseppe Morandi and Narasimhaiengar Mukunda
2009, 1(3): 317-355 doi: 10.3934/jgm.2009.1.317 +[Abstract](995) +[PDF](533.9KB)
Hopf-Lax formula for variational problems with non-constant discount
Juan Pablo Rincón-Zapatero
2009, 1(3): 357-367 doi: 10.3934/jgm.2009.1.357 +[Abstract](810) +[PDF](162.2KB)
On the geometry of the Hamilton-Jacobi-Bellman equation
Jean-Claude Zambrini
2009, 1(3): 369-387 doi: 10.3934/jgm.2009.1.369 +[Abstract](783) +[PDF](263.6KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]